MathSciNet Relay Station
MathSciNet bibliographic data
MR432912 (55 #5891) 32C40 (32C45 14J15)
Yau, Stephen Shing Toung On almost minimally elliptic singularities. Bull. Amer. Math. Soc. 83 (1977), no. 3, 362–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement